# SDR HEEA131435

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N415PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 11,119 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 20603231511
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PAN SKIN WAS FOUND TO BE CRACKED.  OPEN
